# SDR HALA2010020800053

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 27,669 hours, 5,278 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 79275516
- Part serial: 280951
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 1,875 hours, 348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -CABIN PRESSURIZATION UNABLE TO MAINTAIN SCHEDULE ALTITUDE AT FL 380 W/ENG ANTI ICE ON.  DUCT PRESS 15 PSI, OUTFLOW VALVE FULLY CLOSED, CABIN CLIMB AT 300 FPM REACHED 8500' (SCHED IS 6500') COND SAME IN AUTO1 OR AUTO2 W/ENG ANTI-ICE OFF CABIN ALT DESCEND BACK TO 6500'.  PERFORMED FIM21-31-00 FIG 103.  NO DEFECTS NOTED.  PERFORMED AMM 36-23-00 AIR SUPPLY BITE SYS TEST NO DEFECTS NOTED TOOK AC ON HIGH POWER RUN.  NO DEFECTS NOTED ON L/R ENG BLEED AIR SYS ACCOMP FIM36-10-00/101 FIG 28A.  REMOVED AND REPLACED BOTH LT/RT PRV CONTROLLER PER AMM36-11-19.  OPS AND SEC CHECK OF PRV CONTROLLERS GOOD PER AMM36-11-19.
